# SDR ASOA201704243105

- Difficulty date: April 24, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 41,025 hours, 31,145 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14539293013
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 80 LT SHEAR TIE CRACKED.  THE SHEAR TIE WAS REPLACED IAW 51-40-02.
